MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART

SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART
Catalog Number P/N 397003-001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per hospital staff, touch screen on the hospital cart display does not respond appropriately.Multiple attempts at calibrating the screen were unsuccessful.
 
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion hospital cart s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Visual inspection of external components found scuff marks on the lcd rear housing.Visual inspection of internal components found no abnormalities.Hospital cart passed all areas of functional testing for acceptance at incoming inspection.Touchscreen was successfully calibrated prior to functional testing.An extended 48-hour observation run was performed in an attempt to replicate the reported issue.Touchscreen feedback stayed within calibration and was fully functional for the duration of the test run.Customer complaint was not replicated.Failure investigation for this complaint could not confirm the reported issue.The customer complaint was not replicated; the root cause of the reported calibration issues was unable to be determined.Failure investigation identified no test failures or damage that could have contributed to the event.Damage found on the lcd rear housing was cosmetic only and could not affect the functionality of the device.No evidence of a device malfunction was found.Hospital cart was not in patient use at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description

Brand Name
SYNCARDIA COMPANION HOSPITAL CART
Common Device Name
HOSPITAL CART
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
maia kirk
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key19236900
Report Number3003761017-2024-00077
Device Sequence Number12771258
Product Code LOZ
UDI-Device Identifier00858000003138
UDI-Public(01)00858000003138
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 397003-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown